Re: My Story So Far
You might want to look into the work of Andy Cutler (a US chemist.... http://www.noamalgam.com)
Get his book "Amalgam Illness" from the website and try and read as much as you can. It's full of useful information.
He's developed one the safer mercury chelation protocols....low frequent dosing of chelator like alpha lipoic acid (so be wary if you are taking any supplement containing it....you take it every 3-4 hrs (including during the night) or not at all if you are mercury toxic which you obviously are!).
Also the other two chelators recommended are DMSA or DMPS (the latter not actually available in the UK, the former you can form the Nutricentre in London) can be used alongside or before ALA use to lessen the effects of taking ALA. ALA is the main chelator as it gets mercury out of the nervous system and organs. Some people just use ALA. (NB you have to wait 3 months AFTER Amalgam
removal before using ALA).
There is a curezone forum for people interested in or following his protocol...
Also a couple of yahoo groups based on his protocol
Andy sometimes answers questions in the first group.
At least you got your fillings out and glad your stomach problem has improved. Yes no doubt that you have mercury in your system which you will need to get out.
> advised to wear nail varnish [!]
Oh my god how bizarre, what for???! So that you might feel better about yourself?!
The petit mal is no doubt the mercury disturbing the electrical activity in the brain. I've had sort of similar experiences but not on a regular basis and not for a while now. Also happens when I'm drifting off to sleep and it wakes me up....I feel an electrical current running through me which causes me to shake and my head feels buzzy. I've also had hallucinations, usually again when I'm drifting off to sleep and usually involving spiders unfortunately lol!
You might want to ask Andy specifically about the new type of seizures you are getting. It may be that only chelation will help get rid of them.
It goes without saying that you'll be deficient in certain minerals as mercury causes this esp magnesium (lack of is also related to seizures). You might want to start having Epsom Salt
baths to get magnesium into your system. Also saunas help a lot with getting mercury out but if you have weak adrenals and don't sweat much go careful...ie don't stay in too long! The adrenals can get quite whacked with mercury and with your adrenalin rushes adrenal support may be appropriate.
Getting a hair mineral analysis test is strongly recommended (either through Mineral Check (01622 630044) or through http://www.iwdl.com)
to find out more about what's going on for you.
Supplements like liver support, essential fatty acids, vit C, E, B vits are all useful. Andy's book contains lots of useful info on particular supplements.
> A theory I had was this was being caused by the Coriander/Cilantro leaves I had started eating 3 months after Replacement, but this Seizure continues to occur despite the fact I am now taking NO chelating supplements/vitamins.
Cilantro, although a known chelator, is not recommended by Andy Cutler as not enough is known of the pharmacology of it and also with any chelator you have to keep blood levels constant so control of the mercury remains constant (to prevent redistribution)...hence the frequent dosing...so timing (aswell as dose) is VERY important when taking chelators. It's possible it may have aggravated things in you.
> Despite my serious concerns, the 7 doctors I have seen know nothing about mercury [or this issue] and will not refer me for further investigation [EEG scan for example]. Apparently, i just have "ANXIETY"!
Most doctors are ignorant when it comes to mercury.
I'm also based in the UK (Nottingham).
Take care :)